# SDR 06FDEA04282

- Difficulty date: December 19, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0154501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW I/B FLAP O/B HINGE (WING SIDE), PIVOT HOLE SPOT FACE FOUND CORRODED.  LT FWD I/B FLAP O/B HINGE PIVOT HOLE SPOTFACE CORROSION REMOVED AND FOUND   EXCEED LIMIT AS   PER CMM 57-44-07 PG. 403-404. ORIGINAL THK I/B 0.491" O/B 0.443" REMAINING THK I/B 0.489"   O/B 0.443", MATERIAL REMOVED I/B 0.002" MIN ALLOWABLE THK 0.450". REPAIR CARRIED OUT AS   PER E.A. 1-5750-106573  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
